Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Estradiol help heal hot flashes post bronchitis treatment?

Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7399 Questions

default
Posted on Mon, 19 Oct 2015 in Women's Health
Question: My wife, age 79 is experiencing hot flashes. She just finished treatment for bronchitis. They seem to happen at least 2 or 3 times a day, mostly in the morning for at least a week. She does take Estradiol 0.5 mg, 1/day. Could this be serious and what can she do for prevention. We plan to see her Doctor next, if available.
Thank you for your time in helping us.
V/r, XXXXXXX XXXXXXX
doctor
Answered by Dr. Shanti Vennam 1 hour later
Brief Answer:
May need an assessment to manage the hormone.

Detailed Answer:
Hello sir,

Thanks for trusting us with your health concern.

Right now, you can try to get her some relief from the hot flushes by allowing good ventilation in her room, make it cooler, ask her to drink plenty of fluids, wear loose cotton fabrics to render good air entry and destress with breathing exercises thrice a day.

She should also report to her consultant to have a periodic assessment of the hormone status. The infection and probable use of antibiotics may have precipitated this episode of hot flushes.

Hope I have answered your query. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Bronchitis

doctor1 MD

was diagnosed with a severe sinus infection affecting eyes, ears, throat, and bronchitis. after a week, and a round of amoxicillin and prednisone, I have been having numbness in my face (lower jaw, lips, tongue) and hands. along with general weakness and fatigue. what might cause this?

doctor1 MD

I have left arm pain and tingling. No pains in my chest or stomach, no nausea just a weird pain in my arm that starts at my bicep and runs down my arm. Shortness of breath I have been having but only because I have acute bronchitis. What s wrong with me

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

sir, my mother is suffering from arthrits (knee) with inflamation .she is aged about 45 and residing in village. we would like to have your sugestion and kind of treatment. please note she is sufering from bronchitis with wheezing problem she is non diabetic and hypertension regards girish

doctor1 MD

Temperature 103.1 Very bad sore throat Difficulty swallowing Discolored sputum Chills

doctor1 MD

Hello Doc, Request your advice here please Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in shoulder has supraspinatus tear Recently diagnosed Blood pressure and has been...

doctor1 MD

I started having symptoms about 7 weeks ago. Head congestion, then chest congestion, some fever, a cough, shortness of breath , and now pain in my chest under my left breast. (always after eating or drinking and random, when not, pain is worse...